Alert archive / Kentucky / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 5, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jan 30, 2013, 5:49 AM EST for Clermont County, Hamilton County, Ohio; 6 counties in Kentucky. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 30, 2013, 5:49 AM EST (10:49 UTC)
- Expired
- Jan 30, 2013, 6:15 AM EST
- In force
- 26 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Boone County, KY, Campbell County, KY, Grant County, KY, Kenton County, KY, Owen County, KY, Pendleton County, KY, Clermont County, OH, Hamilton County, OH
The radar
The Cincinnati radar (KILN), 86 km from the middle of the area, began a volume at 10:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 30, 4:35 AM EST | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 10.8 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -280 J/kg
- Mixed-layer LCL
- 784 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 361 m²/s²
- 0-3 km storm-relative helicity
- 409 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 30, 1:55 AM EST, 3 hours 54 minutes earlier.
Area forecast discussion, Jan 30, 1:55 AM EST, 3 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 155 AM EST WED JAN 30 2013 .SYNOPSIS... POTENT WEATHER SYSTEM TO SHIFT THROUGH THE OHIO VALLEY TODAY AND TONIGHT WITH THREATS OF STRONG WINDS...SEVERE STORMS...AND LOCALLY HEAVY RAINFALL. STRONG COLD FRONT SHIFTS ACROSS THE AREA LATE THIS AFTERNOON AND THIS EVENING BRINGING A RAPID TEMPERATURE FALL...GUSTY WINDS...AND SNOW SHOWERS. MUCH COLDER AIR WILL FILTER INTO THE OHIO VALLEY ON THURSDAY...WITH ANOTHER WEATHER SYSTEM SLIDING THROUGH ON THURSDAY NIGHT WITH A THREAT FOR LIGHT ACCUMULATING SNOW. A VERY COLD...BRISK FRIDAY IS ON TAP...WITH TEMPERATURES STRUGGLING TO GET OUT OF THE TEENS FOR DAYTIME HIGHS. && .NEAR TERM /THROUGH TODAY/... NOT MUCH TIME TO TYPE AS QLCS IS BEARING DOWN THE WFO ILN FORECAST AREA...DUE INTO OUR FAR WESTERN AREAS AROUND 330 AM WITH THREATS FOR SEVERE WIND GUSTS AND PERHAPS A BRIEF SPIN-UP TORNADO. RECENT SWOMCD FROM SPC SUGGESTS WATCH EXPANSION INTO MUCH OF THE WFO ILN FORECAST AREA SOON. 30.00Z RAOBS AND VWPS TO OUR WEST CLEARLY SAMPLED THE VERY IMPRESSIVE AND DEEP/SHARP TROUGH AND STRONG WIND FIELDS THAT ARE APPROACHING THE AREA...WITH 150+ 500MB HEIGHT FALLS DURING THE LAST 12 HOURS OVER THE CENTRAL PLAINS...AND AN EJECTING MID LEVEL /500MB/ JET STREAK MEASURING WELL OVER 100KTS. THIS IS INDUCING AN EXTREMELY POTENT LOW LEVEL WIND MAXIMUM THAT IS TRANSLATING NORTHEAST ACROSS THE OHIO VALLEY AHEAD OF THE TROUGH...AND ATOP A PREFRONTAL TROUGH/CONVERGENCE AXIS WHERE THE ROBUST QLCS HAS DEVELOPED. SFC PRESSURES ARE FALLING RAPIDLY MAINTAINING A MORE SLY SFC FLOW AS OF THIS HOUR. VWPS AND RAOBS HAVE SAMPLED 70+ KTS OF FLOW AT 850MB INCLUDING IN THE LOCAL AREA...SO THERE IS CLEARLY AMPLE LOW LEVEL SHEAR IN/ABOVE THE SHALLOW BOUNDARY LAYER WHERE LATE JANUARY TEMPS HAVE BEEN RECORD BREAKING OR NEAR RECORD BREAKING. THIS ALL COMBINES TO SUGGEST THAT QLCS TO OUR WEST WILL BE MAINTAINED INTO AT LEAST THE WESTERN/SOUTHERN PART OF THE WFO ILN FORECAST AREA...WITH THE ATTENDANT THREATS OF SEVERE WIND AND A BRIEF QLCS SPIN-UP. INTERESTING TO NOTE THAT LIGHTNING COUNTS HAVE BEEN SLOWLY ON THE DECREASE OVER THE LAST TWO HOURS...AND CONVECTION IS VERY SHALLOW...WITH BARELY 30DBZ TO 15KFT FROM KILN RADAR SAMPLING STORMS WEST OF INDIANAPOLIS. DESPITE THESE ANEMIC OBSERVATIONAL FEATURES...AND NOT TO MENTION THE EXTREMELY MARGINAL NATURE OF THE MLCAPE FIELD /100 J/KG/...THE FORCING AND ANOMALOUS SURFACE TEMP/DWPT FIELD IS CERTAINLY ENOUGH TO MAINTAIN SEVERE THREAT INTO A GOOD CHUNK OF THE AREA THIS MORNING. DO NOT SEE AN OVERLY STRONG FLOOD THREAT...LINE IS PROGRESSIVE AT 35 MPH AND 50 DBZ ECHO IS NARROW/FINE...WITH STRATIFORM RAIN IN THE WAKE OF THE LINE. SO WILL NOT INTRODUCE FLOOD HEADLINES WITH THIS FORECAST. WILL CERTAINLY SEE GRADIENT/SYNOPTIC SCALE SOUTHERLY WINDS CONTINUE TO INCREASE IMMEDIATELY AHEAD OF THE CONVECTIVE LINE...SUCH THAT WE MAY HIT WIND ADVISORY CRITERIA FOR AN HOUR OR TWO...BUT GIVEN WINDS WILL DECREASE MARKEDLY IN THE WAKE OF THE CONVECTION FOR THE REMAINDER OF THE DAYLIGHT HOURS...WILL NOT ISSUE WIND ADVISORY AND HANDLE ANY BRIEF ADVISORY LEVEL WINDS WITH SPECIAL WEATHER STATEMENTS. EXPECT CONVECTIVE LINE TO BE EAST OF THE AREA BY 9 AM AT THE LATEST...AND REMAINDER OF DAY WILL BE SPENT IN LULL BEHIND THE CONVECTIVE LINE BUT AHEAD OF THE SYNOPTIC COLD FRONT. SCATTERED SHOWERS WILL BE POSSIBLE IN THE REMAINING WARM/MOIST AIRMASS WITH CONTINUED LIFT FROM THE APPROACHING MID/UPPER TROUGH. && .SHORT TERM /TONIGHT THROUGH SATURDAY/... STRONG COLD FRONT SLAMS THROUGH LATE THIS AFTN/EVENING WITH BEGINNING OF RAPID TEMP DROP...AND RAIN SHOWERS TURNING TO SNOW SHOWERS. COULD BE SOME LIGHT ACCUMULATIONS OVERNIGHT IN SOME AREAS...BUT DON/T EXPECT COVERAGE TO BE WIDESPREAD. MAY CREATE SOME SLIPPERY TRAVEL HOWEVER WITH THE FALLING TEMPS. WIND GUSTS THIS EVENING IMMEDIATELY BEHIND THE FRONT COULD REACH 35 TO 40 MPH. INSIDE SLIDER TYPE SHORTWAVE DIGS DOWN THE WESTERN SIDE OF THE LONGWAVE TROUGH ON THURSDAY AFTN/NIGHT AND MOST DETERMINISTIC DATA SETS BRINGING A SWATH OF LIGHT SNOW TO THE OHIO VALLEY WITH THIS SYSTEM. LATITUDINAL DIFFERENCES EXIST...HOWEVER...ON WHERE THIS STRIPE OF SNOW OCCURS...AND WHILE SNOW CHANCES WERE INCREASED IN THE FORECAST...WAS HESITANT TO GET TOO BULLISH YET UNTIL WE GET A LITTLE MORE AGREEMENT. SYSTEM HAS SOME UPSIDE IN TERMS OF A SWATH OF ADVISORY- LEVEL SNOW FOR PARTS OF THE AREA...GIVEN RATHER DECENT Q/G FORCING AND NICE LEFT EXIT JET FORCING AS THE SPEED MAX DRIVES EASTWARD THROUGH THE LOWER OHIO VALLEY. BEARS WATCHING. OTHERWISE...VERY COLD IN THE WAKE OF THIS SYSTEM FOR LATER THURSDAY NIGHT AND INTO FRIDAY...WHICH WILL BE A VERY CHILLY DAY WITH LOW WIND CHILLS. && .LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/... A SHORTWAVE WILL BE DEPARTING THE GREAT LAKES REGION ON FRIDAY...WITH CLOUDS REMAINING OVER THE UPPER OHIO VALLEY TO START THE PERIOD. IT APPEARS THAT THE SNOW WILL BE LIMITED TO AREAS NORTHEAST OF THE ILN CWA BY FRIDAY...SO NO POPS HAVE BEEN INCLUDED IN THE FORECAST. THE AIR MASS ON FRIDAY WILL BE VERY COLD...WITH 850MB TEMPERATURES OVER THE CWA RANGING FROM -16 TO -20 DEGREES CELSIUS. STANDARDIZED ANOMALIES INDICATE THESE TEMPERATURES APPROACH 2 STANDARD DEVIATIONS BELOW NORMAL...NOT AS SIGNIFICANT AS THE ARCTIC AIR LAST WEEK...BUT STILL RATHER COLD. MAX TEMPS ON FRIDAY HAVE BEEN LOWERED SLIGHTLY...THOUGH NOT AS COLD AS THE RAW GFS. THROUGH THE REST OF THE PERIOD...OVERALL MODEL AGREEMENT IN THE LARGE-SCALE PATTERN IS GOOD THROUGH MONDAY. ON MONDAY AND LATER...GFSE SPREADS BECOME FAIRLY LARGE...WITH LESS CERTAINTY IN THE STRENGTH AND TIMING OF THE NEXT WEATHER SYSTEMS TO IMPACT THE REGION. ON SATURDAY...A WEAK NORTHWEST FLOW SYSTEM WILL MOVE THROUGH THE REGION. WITH SOME INCREASING CONFIDENCE IN THE TIMING OF THIS SYSTEM...POPS WERE INCREASED WELL INTO THE CHANCE CATEGORY FOR THE WHOLE CWA. VERIFYING AS CURRENTLY DEPICTED IN THE MODELS...THIS SYSTEM COULD PRODUCE AN INCH OR TWO OF SNOW. TEMPERATURES WILL GRADUALLY MODERATE OVER THE NEXT FEW DAYS...AS SURFACE HIGH PRESSURE BUILDS IN BEHIND THE SATURDAY SYSTEM. THE TEMPERATURE FORECAST HAS BEEN INCREASED SLIGHTLY THROUGH MONDAY. A COLD FRONT IS FORECAST TO MOVE THROUGH THE CWA ON MONDAY NIGHT. WHILE THE GFS/ECMWF ARE IN DECENT AGREEMENT ON TIMING...THE STRENGTH OF THE FRONT AND AMOUNT OF MOISTURE AVAILABLE REMAIN UNCERTAIN. TEMPERATURES WITH THIS FRONT WILL LIKELY SUPPORT A MIX OF RAIN OR SNOW...WITH NOTHING INDICATING ICY PRECIPITATION AT THIS TIME. && .AVIATION /06Z WEDNESDAY THROUGH SUNDAY/... DYNAMIC WX SYSTEM WILL AFFECT THE REGION TODAY. LINE OF CONVECTION ASSOCIATED WITH A PRE FRONTAL TROF IS OVER WRN INDIANA ATTM. HAVE THIS TIMED TO THE WRN TAFS AROUND 10Z. CIGS AND VSBYS WILL DROP TO AT LEAST MVFR WITH THE LINE. LIGHTNING WITH THE LINE HAS BEEN WAINING OVER THE LAST COUPLE OF HOURS...SO CONTINUED WITH ONLY A VCTS ATTM. WINDS ALOFT WITH THIS SYSTEM ARE OVER 50 KTS. QUESTION IS WHETHER THESE WINDS WILL BE REALIZED AT THE TAF SITES. DECIDED TO GO WITH GUSTS TO 40 KTS ATTM. HAVE THE CONVECTION TIMED E OF CMH BY 13-15Z. DIRECTLY BEHIND THE CONVECTION...WINDS SHOULD TURN TO THE NW ALONG WITH MVFR CIGS AND VSBYS IN LINGERING SHRA FOR A FEW HOURS. WINDS WILL GRADUALLY TURN BACK TO THE NW AHEAD OF THE MAIN CDFNT BY LATE MORNING IN THE W AND EARLY AFTN IN THE E. STRONG CDFNT REACHES THE WRN TAFS AROUND 00Z. THE CAA BEHIND THE FNT WILL PULL DOWN STRONG AIR ALOFT. EXPECT GUSTS AGAIN OVER 35 KTS POST FRONTAL. ALONG WITH THE STRONG WINDS CIGS WILL DROP BACK TO MVFR AND THERE WILL BE A CHANCE OF SHRA. OUTLOOK...BREEZY TO WINDY CONDITIONS TO CONTINUE WEDNESDAY NIGHT INTO THURSDAY. MVFR CEILINGS TO CONTINUE THURSDAY INTO THURSDAY NIGHT WITH MVFR VSBYS POSSIBLE THURSDAY NIGHT. MVFR CONDITIONS POSSIBLE AGAIN SATURDAY INTO SATURDAY NIGHT. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...BINAU NEAR TERM...BINAU SHORT TERM...BINAU LONG TERM...HATZOS AVIATION...SITES
Hazardous weather outlook, Jan 30, 3:20 AM EST, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 320 AM EST WED JAN 30 2013 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-310830- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 320 AM EST WED JAN 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS WILL CROSS THE AREA THROUGH MID MORNING...WITH A THREAT OF GUSTY WINDS IN EXCESS OF 50 MPH. A FEW SEVERE STORMS...OR EVEN A BRIEF ISOLATED TORNADO...REMAIN POSSIBLE WITH THE LINE. BRIEF HEAVY RAINFALL RATES MAY LEAD TO LOCALIZED RUNOFF ISSUES AND MINOR FLOODING AS THE STORMS PASS. A STRONG COLD FRONT WILL SWEEP THROUGH THE AREA LATER THIS AFTERNOON AND EVENING WITH A RENEWED THREAT OF STRONG WIND GUSTS UP TO 45 MPH. SNOW SHOWERS...AND FALLING TEMPERATURES AFTER SUNSET MAY YIELD SOME SLIPPERY TRAVEL WITH THE POTENTIAL FOR VERY LIGHT ACCUMULATIONS IN A FEW AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS THE POTENTIAL FOR A SWATH OF LIGHT ACCUMULATING SNOW ACROSS A PORTION OF THE AREA THURSDAY NIGHT. UNCERTAINTY REMAINS HIGH ON LOCATIONS SEEING THE BEST THREAT OF THE SNOW AND SUBSEQUENT AMOUNTS...BUT THERE MAY BE SOME SLIPPERY TRAVEL THURSDAY NIGHT INTO FRIDAY MORNING WITH ANY LIGHT SNOW AND AN INCREASE IN WIND. FRIDAY WILL FEATURE COLD TEMPERATURES WITH WIND CHILLS IN THE MORNING FROM ZERO TO 5 BELOW ZERO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED EARLY THIS MORNING AS THE LINE OF STORMS PASSES THROUGH THE AREA. BINAU
In the hours before
Local storm report, Jan 30, 4:39 AM EST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
439 AM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 AM NON-TSTM WND GST NEW CARLISLE 39.94N 84.03W
01/30/2013 M53.00 MPH CLARK OH BROADCAST MEDIA
0437 AM NON-TSTM WND GST ENGLEWOOD 39.86N 84.31W
01/30/2013 M51.00 MPH MONTGOMERY OH BROADCAST MEDIA
&&
BINAULocal storm report, Jan 30, 5:26 AM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
526 AM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 AM TSTM WND GST PIQUA 40.15N 84.25W
01/30/2013 M41 MPH MIAMI OH AMATEUR RADIO
TIME ESTIMATED
&&
BINAUSpecial weather statement, Jan 30, 5:30 AM EST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
530 AM EST WED JAN 30 2013
INZ075-080-KYZ089>096-OHZ060-061-070-071-077-078-301115-
SWITZERLAND IN-OHIO IN-KENTON KY-OWEN KY-PENDLETON KY-BOONE KY-
CAMPBELL KY-CARROLL KY-GALLATIN KY-GRANT KY-BUTLER OH-HAMILTON OH-
MONTGOMERY OH-PREBLE OH-WARREN OH-CLERMONT OH-
530 AM EST WED JAN 30 2013
...A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS WITH GUSTY WINDS
WILL AFFECT NORTHWESTERN CLERMONT...WESTERN WARREN...SOUTHEASTERN
PREBLE...SOUTHERN MONTGOMERY...HAMILTON...EASTERN
BUTLER...GRANT...GALLATIN...EXTREME EASTERN
CARROLL...CAMPBELL...BOONE...WESTERN
PENDLETON...OWEN...KENTON...OHIO AND EASTERN SWITZERLAND COUNTIES
THROUGH 615 AM EST...
AT 526 AM EST...MUCH OF THIS ACTIVITY DOES NOT HAVE LIGHTNING
ASSOCIATED WITH IT...AND HAS BEEN SLOWLY WEAKENING...BUT THE SHOWERS
AND ISOLATED STORMS ARE STILL CAPABLE OF LOCALIZED SUDDEN STRONG
WIND GUSTS UP TO 50 MPH WHICH MAY CAUSE MINOR TREE DAMAGE...AND
CAUSE LOOSE ITEMS TO BE BLOWN ABOUT.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...FAIRFIELD...CHEVIOT...
OAKBROOK...TRENTON...OWENTON...FOREST PARK...MOUNT HEALTHY...UNION...
NORTH COLLEGE HILL...FLORENCE...VILLA HILLS AND SOUTH MIDDLETOWN.
ALSO...BROMLEY...GLENCOE...JACKSONBURG...BIG BONE...BRIDGETOWN
NORTH...NORTHGATE...WHITE OAK AND PLEASANT RUN ARE NEAR THE PATH OF
THIS LINE OF STRONG THUNDERSTORMS.
LAT...LON 3835 8487 3838 8490 3842 8489 3842 8495
3844 8497 3847 8496 3849 8500 3851 8499
3850 8502 3894 8488 3959 8459 3972 8411
3906 8430 3851 8452 3834 8474 3833 8480
ASLLocal storm report, Jan 30, 5:40 AM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
540 AM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 AM TSTM WND GST 5 E OWENTON 38.54N 84.75W
01/30/2013 M48 MPH OWEN KY MESONET
&&
BINAULocal storm report, Jan 30, 5:41 AM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
541 AM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 AM TSTM WND GST KHAO HAMILTON APT 39.36N 84.52W
01/30/2013 M49 MPH BUTLER OH ASOS
&&Local storm report, Jan 30, 5:44 AM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
544 AM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 AM TSTM WND GST KMWO MIDDLETOWN APT 39.53N 84.40W
01/30/2013 M44 MPH BUTLER OH ASOS
VIA BROADCAST MEDIA
&&
BINAUThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 2:56 AM EST | Special Weather Statement | ILN | Darke, Mercer | 49 min |
| Jan 30, 3:46 AM EST | Special Weather Statement | ILN | Darke | 59 min |
| Jan 30, 4:33 AM EST | Special Weather Statement | ILN | Butler, Miami, Montgomery, Preble, Shelby | 57 min |
| Jan 30, 4:59 AM EST | Severe Thunderstorm Warning | ILN | Miami, Shelby | 31 min |
| Jan 30, 5:30 AM EST | Special Weather Statement | ILN | Butler, Hamilton | 45 min |
| Jan 30, 5:56 AM EST | Special Weather Statement | ILN | Clark, Greene, Warren | 34 min |
| Jan 30, 6:10 AM EST | Special Weather Statement | ILN | Brown, Clermont, Highland | 50 min |
| Jan 30, 6:19 AM EST | Severe Thunderstorm Warning | ILN | Clark, Fayette, Greene, Madison | 26 min |
| Jan 30, 6:24 AM EST | Special Weather Statement | ILN | Clark, Clinton, Delaware, Fayette, Franklin, Madison and 1 more | 51 min |
| Jan 30, 6:27 AM EST | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Highland, Madison, Pickaway and 1 more | 33 min |
| Jan 30, 6:46 AM EST | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Franklin, Highland, Madison, Pickaway and 1 more | 29 min |
| Jan 30, 6:54 AM EST | Special Weather Statement | ILN | Adams, Highland, Pike, Ross, Scioto | 66 min |
| Jan 30, 7:13 AM EST | Special Weather Statement | ILN | Delaware, Fairfield, Franklin, Hocking, Licking, Pickaway | 62 min |
| Jan 30, 7:20 AM EST | Severe Thunderstorm Warning | ILN | Franklin, Licking | 25 min |
| Jan 30, 5:05 AM EST | Severe Thunderstorm Warning | ILN | Grant, Owen | 25 min |
| Jan 30, 5:11 AM EST | Severe Thunderstorm Warning | ILN | Boone, Carroll, Gallatin, Grant | 34 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2013Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.